On nonlinear elliptic equations of infinite order and the nontriviality of the corresponding Sobolev spaces
Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 22-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_1_a3,
author = {Yu. A. Dubinskii},
title = {On nonlinear elliptic equations of infinite order and the nontriviality of the corresponding {Sobolev} spaces},
journal = {Doklady Akademii Nauk},
pages = {22--25},
year = {1975},
volume = {222},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a3/}
}
TY - JOUR AU - Yu. A. Dubinskii TI - On nonlinear elliptic equations of infinite order and the nontriviality of the corresponding Sobolev spaces JO - Doklady Akademii Nauk PY - 1975 SP - 22 EP - 25 VL - 222 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a3/ LA - ru ID - DAN_1975_222_1_a3 ER -
Yu. A. Dubinskii. On nonlinear elliptic equations of infinite order and the nontriviality of the corresponding Sobolev spaces. Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 22-25. http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a3/